Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 29, 2014, 03:00:30 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 636564
  • Total Topics: 48314
  • Online Today: 188
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Started Kivexa & Reyataz after many failed treatments  (Read 1469 times)

0 Members and 1 Guest are viewing this topic.

Offline Switch01

  • member
  • Posts: 2
Started Kivexa & Reyataz after many failed treatments
« on: July 23, 2011, 12:45:00 AM »
Hi guys,
Wondering how people have dealt with the side effects of Kivexa, Reyataz treatment? I just started a week ago and have experienced some nausea and one bout of vomiting after the first dose. Since then, I've taken the pills with food and have had better results. Still a bit of nausea, but hoping it will pass in a few weeks.

I've been positive for five years and began treatment in mid June. Originally started with Atripla but developed an extensive rash (due to Sustiva) that my doctor couldn't resolve. Prednisone had no effect so we switched to Reyataz/Truvada/Norvir. At that time, the rash from Atripla was passing but developed into swelling of the face and hives. Suspected it was the Tenofovir in the Truvada.

We then split the Truvada into its components to figure out the culprit. Turns out I had no reaction to Lamivudine (3TC) or Tenofovir (Viread). By process of elimination, we now suspect it's the Norvir that caused the reaction.

So after many a reaction, I am now on Kivexa and Reyataz. According to the hypersentivity test, I am negative for the gene that causes severe reactions but still experiencing some nausea. I'm just curious if these are just the regular side effects of starting medications in general?

Any insights that can be provided would be greatly appreciated.

Thanks guys!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.